Affordable Access

Publisher Website

Real analyticity of topological pressure for parabolically semihyperbolic generalized polynomial-like maps

Authors
Journal
Indagationes Mathematicae
0019-3577
Publisher
Elsevier
Publication Date
Volume
14
Issue
1
Identifiers
DOI: 10.1016/s0019-3577(03)90075-9

Abstract

Abstract For arbitrary parabolically semihyperbolic generalized polynomial-like maps f, we prove that on a certain interval, which contains the interval (0, HD( J( f))), the pressure function t ↦ P(− t log | f|) is real-analytic. Our results generalize the work of Makarov and Smirnov in [3] and [7].

There are no comments yet on this publication. Be the first to share your thoughts.